# SDR USAA980283

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 141N29321
- Condition: Corroded
- Location: Bs 324
- Part time: 41,669 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-2 CHECK VISUAL INSPECTION, FOUND A 1 INCY BY 1 INCH AREA OF CORROSION BS 324 RBL 42, RBL 48 ON UPPER CHORD.  INSTALLED UPPER CHORD SPLICE PER EA 61784.  (M)
